# SDR SWIA201125463

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 20,998 hours, 17,935 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LINK ASSEMBLY HAS CORROSION ON THE BEARINGS.  (ENGINE CHANGE)  INSTALLED NEW LEFT ENGINE LINK ASSEMBLY.
